# SDR EIA2004045

- Difficulty date: July 7, 2004
- Submitted: September 13, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 111,706 hours, 24,090 cycles
- Engine: Pwa JT9D7F
- Engine time: 58,516 hours, 12,852 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 4 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, A

## Discrepancy

AFTER TAKEOFF (3000 FT), NR 4 ENGINE FIRE SWITCH ILLUMINATED BELL SOUNDED AND MACELL INDICATOR READ APPROX 9.5 ON A/B LOOPS PERFORMED ENGINE SHUT DOWN IAW EMERGENCY CHECKLIST NR 4 THRUST LEVER WOULD NOT MOVE FWD OF REFERENCE NR 2 AND NR 4 ENG ICING LIGHT ILLUMINATED.  HOLD OPEN TILL FINAL FIX IS KNOWN.
